# SDR UALA2009051901416

- Difficulty date: May 18, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 60,485 hours, 34,316 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Loose
- Location: Door 1l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MATERIAL HANGING DOWN FROM DOOR 1L SLIDE PACK.  SLIDE WAS REMOVED TO REPACK GIRT INSTALLATION. SLIDE WAS PLACED ON FLOOR TO POSITION GIRT ON TO HOOK AND LOOP. PIN VERIFIED NOT INSTALLED AND CORRECT HARDWARE FOR MOUNTING PER IPC.
